# SDR FDEA202105251393

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING FOUND BORE HOLE   ELONGATED NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING ELONGATED BORE HOLE REWORKED AS   PER MD-11 SRM 53-10-14-2R REPAIR 1 FIGURE 201 AND E.A. # 1-5310-T0361720 PART 2. REPAIR   BUSHINGS 02 EACH FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 SRM 53-10-14-  2R REPAIR 1 AND E.A. # 1-5310-T0361720 PART 2 STEP 8,8A AND 8C. TITLE: FUESLAGE-   MAINFRAME- LH AND RH TRUNNION FITTING AND SIDE LOADING FITTING- HOLE ELONGATION   AND CORROSION FOUND ON BORE HOLE AT Y=587,Z=-109.5. REPAIR CLASSIFIED AS MINOR PER   GMM 6-2-100.
